On well-posed problems for connecting orbits in dynamical systems

Beyn W-J (1994)
In: Chaotic numerics. Kloeden PE, Palmer KJ (Eds); Contemporary mathematics , 172. Providence, RI: American Mathematical Society: 131-168.

Sammelwerksbeitrag | Veröffentlicht | Englisch
 
Download
OA
Herausgeber*in
Kloeden, Peter E.; Palmer, Kenneth J.
Stichworte
invariant manifold; boundary value problems; dynamical system . periodic orbits
Erscheinungsjahr
1994
Buchtitel
Chaotic numerics
Band
172
Seite(n)
131-168
ISBN
0-8218-5184-5
Page URI
https://pub.uni-bielefeld.de/record/1784247

Zitieren

Beyn W-J. On well-posed problems for connecting orbits in dynamical systems. In: Kloeden PE, Palmer KJ, eds. Chaotic numerics. Contemporary mathematics . Vol 172. Providence, RI: American Mathematical Society; 1994: 131-168.
Beyn, W. - J. (1994). On well-posed problems for connecting orbits in dynamical systems. In P. E. Kloeden & K. J. Palmer (Eds.), Contemporary mathematics : Vol. 172. Chaotic numerics (pp. 131-168). Providence, RI: American Mathematical Society.
Beyn, W. - J. (1994). “On well-posed problems for connecting orbits in dynamical systems” in Chaotic numerics, Kloeden, P. E., and Palmer, K. J. eds. Contemporary mathematics , vol. 172, (Providence, RI: American Mathematical Society), 131-168.
Beyn, W.-J., 1994. On well-posed problems for connecting orbits in dynamical systems. In P. E. Kloeden & K. J. Palmer, eds. Chaotic numerics. Contemporary mathematics . no.172 Providence, RI: American Mathematical Society, pp. 131-168.
W.-J. Beyn, “On well-posed problems for connecting orbits in dynamical systems”, Chaotic numerics, P.E. Kloeden and K.J. Palmer, eds., Contemporary mathematics , vol. 172, Providence, RI: American Mathematical Society, 1994, pp.131-168.
Beyn, W.-J.: On well-posed problems for connecting orbits in dynamical systems. In: Kloeden, P.E. and Palmer, K.J. (eds.) Chaotic numerics. Contemporary mathematics . 172, p. 131-168. American Mathematical Society, Providence, RI (1994).
Beyn, Wolf-Jürgen. “On well-posed problems for connecting orbits in dynamical systems”. Chaotic numerics. Ed. Peter E. Kloeden and Kenneth J. Palmer. Providence, RI: American Mathematical Society, 1994.Vol. 172. Contemporary mathematics . 131-168.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:54Z
MD5 Prüfsumme
a20b903cd8e339254bfb31785a8c3f65

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar
ISBN Suche